Translator Disclaimer
1997 $W^1,p$-interior estimates for solutions of fully nonlinear, uniformly elliptic equations
Andrzej Świech
Adv. Differential Equations 2(6): 1005-1027 (1997).

Abstract

We prove $W^{1,p}$-interior estimates for viscosity solutions of fully nonlinear, uniformly elliptic equations. The estimates complement $C^{1,\alpha}$-regularity results of L. Caffarelli. We apply the estimates to obtain existence and uniqueness of viscosity and strong solutions of Dirichlet boundary value problems.

Citation

Download Citation

Andrzej Świech. "$W^1,p$-interior estimates for solutions of fully nonlinear, uniformly elliptic equations." Adv. Differential Equations 2 (6) 1005 - 1027, 1997.

Information

Published: 1997
First available in Project Euclid: 22 April 2013

zbMATH: 1023.35509
MathSciNet: MR1606359

Subjects:
Primary: 35J65
Secondary: 35B45, 35B65, 49L25

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.2 • No. 6 • 1997
Back to Top